# SDR SWAA2022022429779

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING ORSS 261 +10 INCHES HAS SEAL RETAINER BRACKET CRACKED ON AFT SIDE.( MARKED) / REMOVED & REPLACED L/H WING SEAL RETAINER BRACKET FITTING & WEB AT ORSS 261 + 10 INCHES IAW SRM 51-40-02-0G-0 PAR 4
